On the set of points of discontinuity for functions with closed graphs

Jozef Doboš

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 1, page 60-68
  • ISSN: 0528-2195

How to cite

top

Doboš, Jozef. "On the set of points of discontinuity for functions with closed graphs." Časopis pro pěstování matematiky 110.1 (1985): 60-68. <http://eudml.org/doc/21588>.

@article{Doboš1985,
author = {Doboš, Jozef},
journal = {Časopis pro pěstování matematiky},
keywords = {points of discontinuity of a real-valued function with closed graph; perfectly normal topological space; Baire metric space},
language = {eng},
number = {1},
pages = {60-68},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the set of points of discontinuity for functions with closed graphs},
url = {http://eudml.org/doc/21588},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Doboš, Jozef
TI - On the set of points of discontinuity for functions with closed graphs
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 1
SP - 60
EP - 68
LA - eng
KW - points of discontinuity of a real-valued function with closed graph; perfectly normal topological space; Baire metric space
UR - http://eudml.org/doc/21588
ER -

References

top
  1. I. Baggs, Functions with a closed graph, Proc. Amer. Math. Soc. 43 (1974), 439-442. (1974) Zbl0281.54005MR0334132
  2. R. V. Fuller, Relations among continuous and various non-continuous functions, Pacific Math. J. 25 (3), (1968), 495-509. (1968) Zbl0165.25304MR0227952
  3. K. R. Gentry, H. B. Hoyle, III., C-continuous functions, Yokohama Math. J. 18 (1970), 71-76. (1970) Zbl0217.48001MR0282346
  4. J. L. Kelley, General Topology, (Russian translation - Moscow, 1981). (1981) Zbl0518.54001
  5. P. Kostyrko, T. Šalát, On functions, the graphs of which are closed sets, Čas. pěst. mat. 89 (1964), 426 - 432 (in Russian). (1964) MR0185577
  6. P. Kostyrko T. Neubrunn, T. Šalát, On functions, the graphs of which are closed sets II., Acta F.R.N. Univ. Comen. Math. I2 (1965), 51 - 61 (in Russian). (1965) Zbl0163.44703MR0214038
  7. P. Kostyrko, A note on the functions with closed graphs, Čas. pěst. mat. 94 (1969), 202-205. (1969) Zbl0175.49402MR0253304
  8. P. E. Long, Functions with closed graphs, Amer. Math. Monthly 76 (1969), 930-932. (1969) Zbl0182.56002MR1535590
  9. P. E. Long, E. E. McGehee, Jr., Properties of almost continuous functions, Proc. Amer. Math. Soc. 24 (1970), 175-180. (1970) Zbl0186.56003MR0251704

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.